# SDR N6WA2017032901

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 31,318 hours, 21,378 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Damaged
- Location: Overwind Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR HANDLE COVER HOOK AND LOOP DAMAGED.  REMOVED AND REPLACED THE HOOK AND LOOP.
